# SDR CALA0961268

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15255
- Make and model: Boeing 737291
- Aircraft serial: 21069
- System (JASC): 2121 · Air Distribution Fan
- Part: Air Dist Fan
- Part number: 215201
- Condition: Inoperative
- Location: Air Cond Bay
- Part time: 19,183 hours
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE ODOR OF SMOKE WAS OBSERVED IN THE CABIN AFTER TAKEOFF, BUT THE ODOR QUICKLY WENT AWAY.  THE ODOR RETURNED AFTER LEVELING OFF AT CRUISE.  THE AIRCRAFT WAS DIVERTED TO GSO WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE AIR DISTRIBUTION FAN CIRCUIT BREAKER POPPED.  THE CIRCUIT BREAKER WOULD NOT RESET.  THE AIR DISTRIBUTION FAN WAS FOUND BURNED AND INOPERATIVE.  THE FAN WAS REMOVED AND REPLACED AND OPERATION CHECKED GOOD.
